DocServer

Items where Year is 2010

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 35.

Baumgartner, Udo and Schlichting, Günter and Willis, George (2010) Geometric characterization of flat groups of automorphisms. Groups .

Elder, Murray (2010) A linear-time algorithm to compute geodesics in solvable Baumslag-Solitar groups. Illinois J. Math., 54 (1). pp. 109-128.

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2010) Metric regularity and Lipschitzian stability of parametric variational systems. Nonlinear Analysis: Theory, Methods & Applications, 72 (3-4). pp. 1149-1170. ISSN 0362546X

Bailey, David H. and Borwein, Jonathan M. and Crandall, Richard E. (2010) Advances in the theory of box integrals. Mathematics of Computation, 79 . pp. 1839-1866.

Bailey, David H. and Borwein, Jonathan M. (2010) Experimental computation with oscillatory integrals. Contemporary Mathematics, 517 .

Bailey, David H. and Borwein, Jonathan M. and Broadhurst, David J. and Zudilin, Wadim (2010) Experimental mathematics and mathematical physics. Contemporary Mathematics, 517 .

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Autoconjugate representers for linear monotone operators. Math. Program., 123 (1, Ser). pp. 5-24.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) Examples of discontinuous maximal monotone linear operators and the solution to a recent problem posed by B. F. Svaiter. J. Math. Anal. Appl., 370 (1). pp. 224-241.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2010) On Borwein-Wiersma decompositions of monotone linear relations. SIAM J. Optim., 20 (5). pp. 2636-2652.

Bačak, Miroslav and Borwein, Jonathan M. and Eberhard, Andrew and Mordukhovich, Boris S. (2010) Infimal convolutions and lipschitzian properties of subdifferentials for prox-regular functions in hilbert spaces. Journal of Convex Analysis, 17 (3-4). pp. 737-763.

Borwein, Jonathan M. (2010) Future Challenges for Variational Analysis. In: Variational analysis and generalized differentiation in optimization and control. Springer Optim. Appl., Springer, New York.

Borwein, Jonathan M. and Sciffer, Scott (2010) An explicit non-expansive function whose subdifferential is the entire dual ball. In: Technion Meeting on Nonlinear Analysis, AMS Proceedings in Contemporary Mathematics.

Borwein, David and Borwein, Jonathan M. and Leonard, Isaac E. (2010) L_p norms and the sinc function. American Mathematical Monthly, 117 (6). pp. 528-539.

Borwein, Jonathan M. (2010) Fifty years of maximal monotonicity. Optimization Letters, 4 . pp. 473-490.

Borwein, Jonathan M. and Chan, O-Yeat (2010) Duality in tails of multiple-zeta values. International Journal of Number Theory, 6 (3). pp. 501-514.

Borwein, Jonathan M. and Chan, O-Yeat and Crandall, R. E. (2010) Higher-dimensional box integrals. Experimental Mathematics, 19 (4). pp. 431-446.

Borwein, Jonathan M. and Devlin, Keith (2010) Experimentelle Mathematik. Springer.

Borwein, Jonathan M. and Luke, D. Russell (2010) Duality and Convex Programming.

Borwein, Jonathan M. and Moors, Warren B. (2010) Stability of closedness of convex cones under linear mappings II. Journal of Nonlinear Analysis and Optimization: Theory and Applications, 1 (1). pp. 1-7.

Borwein, Jonathan M. and Vanderwerff, Jon (2010) Convex Functions. UNSPECIFIED, Cambridge University Press, Flier.

Borwein, Jonathan M. and Vanderwerff, Jon (2010) Fréchet-Legendre functions and reflexive Banach spaces. Journal of Convex Analysis, 17 (3-4). pp. 915-924.

Campbell, C. M. and Quick, M. R. and Robertson, E. F. and Smith, G. C. (2010) G-automata, counter languages and the Chomsky hierarchy. Proceedings of Groups St Andrews 2005, London Math. Soc. Lecture Note Ser. 339 (2007)., 1 . pp. 313-318.

Cleary, Sean and Elder, Murray and Rechnitzer, Andrew and Taback, Jennifer (2010) Random subgroups of Thompson’s group F. Groups, Geometry, and Dynamics . pp. 91-126. ISSN 1661-7207

Elder, Murray and Fusy, Éric and Rechnitzer, Andrew (2010) Counting elements and geodesics in Thompson's group F. Journal of Algebra, 324 (1). pp. 102-121. ISSN 00218693

Elder, Murray and Rechnitzer, Andrew (2010) Some geodesic problems in groups. Groups – Complexity – Cryptology, 2 (2). pp. 223-229. ISSN 1867-1144

Fischler, Stéphane and Zudilin, Wadim (2010) A refinement of Nesterenko's linear independence criterion with applications to zeta values. Mathematische Annalen, 347 (4). pp. 739-763.

Glöckner, Helge and Willis, George A. (2010) Classification of the simple factors appearing in composition series of totally disconnected contraction groups. Journal F\"ur Die Reine Und Angewandte Mathemati (643). pp. 141-169.

Goebel, Kazimierz and Sims, Brailey (2010) Mean Lipschitzian mappings. In: Nonlinear Analysis And Optimization. Contemporary Mathematics, I: Non . American Mathematical Society, Providence, R.I., pp. 157-168. ISBN 0821848348

MacDougall, James A. and Eggleton, Roger B. and Kimberley, J. S. (2010) Runs of Integers with Equally Many Distinct Prime Factors. .

MacDougall, James A. and Gray, I. D. (2010) Vertex-magic Labeling of Non-regular Graphs. Australasian Journal of Combinatorics, 46 . pp. 173-183.

MacDougall, James A. and Gray, I. D. (2010) Vertex-magic Labelings of Regular Graphs: Disjoint Unions and Assemblages. .

MacDougall, James A. and MacDonald, G. W. and Sweet, L. G. (2010) ON THE DIMENSION OF LINEAR SPACES OF NILPOTENT MATRICES. .

MacDougall, James A. and Mohr, Steve (2010) Integral trees of diameter 4. AKCE International Journal of Graphs and Combinatorics, 7 (2).

MacDougall, James A. and Sweet, L. G. (2010) Rational Homogeneous Algebras. Canadian Mathematical Bulletin .

Mohr, Steve and MacDougall, James A. (2010) Integral trees of diameter 4. AKCE International Journal of Graphs and Combinatorics, 7 (2).

This list was generated on Sat Sep 23 22:00:39 2017 AEST.